Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008 (2008), Article ID 354652, 8 pages
http://dx.doi.org/10.1155/2008/354652
Research Article

Exponential Attractor for a First-Order Dissipative Lattice Dynamical System

Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 22 November 2007; Accepted 2 March 2008

Academic Editor: Andrei Agrachev

Copyright © 2008 Xiaoming Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoming Fan, “Exponential Attractor for a First-Order Dissipative Lattice Dynamical System,” Journal of Applied Mathematics, vol. 2008, Article ID 354652, 8 pages, 2008. doi:10.1155/2008/354652